# SDR DXTA200702154

- Difficulty date: April 27, 2007
- Submitted: April 28, 2007
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 504 hours, 367 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS AUTO PILOT TRIM DISCONNECT BUTTON POPPED OUT OF YOKE IN FLIGHT.  [SUP 05-03-07]  SECURED PILOT A/P TRIM DISCONNECT SWITCH PER STANDARD PRACTICE.
